# SDR C2XA11CL081

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 23,336 hours, 12,521 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348948
- Part serial: 05116101
- Condition: Failed
- Location: Nr 2
- Part time: 14,040 hours, 7,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2516 - THE CREW REPORTED A DAU NR 2 FAIL MESSAGE.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU.  OPERATIONAL CHECKS WERE GOOD.
